Jump to content

If you find useful information here, your gift would help keep this site going. Our staff is entirely volunteer.

Photo

Nchyme: Need help risperdone and pristiq

risperdone pristiq psychosis

  • Please log in to reply
3 replies to this topic

#1 Nchyme

Nchyme

    Getting started

  • Members
  • Pip
  • 1 posts
  • LocationColorado

Posted 24 March 2017 - 06:19 PM

Hi All- I am in desperate need of help. 6 months ago I was diagnosed with post partum depression and given Zoloft it made me intensely suicidal. I was hospitalized and put on .05 mg risperdone and remeron. After 4 antidepsressant trials and suicidality that followed I stuck with pristiq. They increased my risperdone to 1mg. It has been 4 months and I am anhedonic and have akisthesia. I want off of these meds Im terrified Im never going to get my feelings back. Please tell me this gets better, are there success stories? I am a painter and rely on creativity and its all gone. I am panicking and devastated. Please help.



#2 ChessieCat

ChessieCat

    Platinum star

  • Moderators
  • 2,976 posts
  • LocationSydney Australia

Posted 24 March 2017 - 06:48 PM

Hi Nchyme and welcome to SA,

 

It's unfortunate that you are in the situation you are in but you have found the right place for support and information.

 

It will be helpful if you would please create a drug signature Create Your Signature.  Please include details for the last 12-18 months of  all drugs, dates, doses and discontinuations & reinstatements.  If you can't remember dates, please write it as "early March" or "mid-August".  Please provide a summary of any drugs prior to that which can just be listed with start and stop years. Please include all prescription, non-prescription drugs and supplements you are currently taking.  Phone Instructions:  Withdrawal History Signature. Please also remember to update it with date and dose whenever make a change so that it remains current. Thank you.

 

It is important that we have the details of the dates, drugs and doses so that we can offer suggestions based on your individual situation.

 

This will be your own Intro topic where you can ask questions and journal your progress.  Click "Follow" top right and you will be notified when someone responds.

 

I'm going to provide you with some links to information which you can check out.

 

Before you begin tapering what you need to know

Why taper by 10% of my dosage?


Taking multiple psych drugs? Which drug to taper first?
If you're not having an adverse reaction from the other medications, taper the most activating drug first. This is usually an antidepressant or stimulant (ADHD drug).

 

Tips for tapering off Risperdal (risperidone)

 

Tips for tapering off Pristiq (desvenlafaxine)

 

These helped me to understand SA's recommendations:

 

Brain Remodelling


Video:  Healing From Antidepressants - Patterns of Recovery

 

Please have a read of this information and ask any questions here in your Intro topic.


Podcasts:    Let's Talk Withdrawal

 

Antidepressants:  25 years - 1 unknown, Prozac (caused muscle weakness), Zoloft; Cipramil CTed (very sick for 2.5 wks soon after)

Pristiq:  50mg mid 2012, 100mg beg 2014 (mild Serotonin Toxicity)     Current:  Pristiq 25mg (from 21 April 2017)

 

Tapering history & graph

My website - includes my brief history + links to videos & information on the web

 

I've still got a way to go ... but I've already come a long way!!!

 

PLEASE NOTE:  I am not a medical professional.


#3 Madeleine

Madeleine

    Silver star

  • Members
  • PipPipPip
  • 107 posts
  • LocationNorth America

Posted 25 March 2017 - 05:04 AM

Welcome to the forum. You will get your feelings back. The moderators here will give you suggestions. The way you feel now is only temporary.

March 15/2017: 3.75 zyprexa; January 16/2017: 6.25 mg; down from 10 mg December 2016
200 zoloft. Tapering that next.


#4 KarenB

KarenB

    Platinum star

  • Moderators
  • 2,311 posts
  • LocationRaglan, New Zealand

Posted 25 March 2017 - 04:14 PM

Hi Nchyme,

 

ChessieCat gave you lots of great links, but I just wanted to pop in and welcome you.  Once you post your details then you can start working on a plan with the mod's help.  Right now you're in the worst of it but please know that things do get better.  That creativity will come back once you start to stabilise again.  It takes time, but it does happen. 

 

Hugs,

Karen


2010 May Fluoxetine 20mg. Raging mostly stops, become more functional.
2011 February Escitalopram 10mg (sudden switch). 2012 January Escitalopram 20mg.  2013 Early June Feeling great, decide to taper. Doc advises alternate days 20mg/10mg for 4 weeks.  Late June Steady. Drop to 10mg daily. Early July Not coping, raging, flu symptoms, shaky, anxious, low, spaced-out, self-destructive.  Mid July Return to alternate days 20mg/10mg - minimal improvement. Early August Return to full dose 20mg. Lost.
2014 February Switch to Venlafaxine. (First reduced Esc. to 10mg/day for a week) Feb-April Lost, 'light' self-harm, exhausted.
April Increase Ven. to 150mg/day. Dizzy. July 75mg twice a day to improve dizziness. Deep depression remains.  2015 Feb Vigilant dose spacing partially eases dizziness. Mar Switch to Effexor 75mg 2x/day. May Cut 10% to 135mg - bad w/d 2 mths, held 1 mth.  Aug 1.3% cut - bad 1mth, held 1mth. Oct 4 wkly 0.4% cuts held 6 weeks. Jan 2016 2 wkly 0.4% cuts. 8 month hold. Sept Wkly cuts: 0.5%, 3 1% cuts.  Oct 4 wkly 1% cuts, hold 3-4 weeks.
Supplements: Fish oil, vitamins E & C, magnesium, iron, MSM, oat-straw tea, nettle tea.  My story of healing: ContinuedHealing

***I am not a doctor or counselor; please do your own research and be prepared to take responsibility for decisions you make.*** 

           'The possibility of renewal exists so long as life exists.'  Dr Gabor Mate.